# SDR DHL2008807508

- Difficulty date: April 21, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1500 S30-31l
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CORRODED STA 1500.000 L-30L - L-31L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1, 2, 5.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.071") FILLER (AL7075T6 0.063") AND 2 INTERNAL FINGER DOUBLERS (AL7075T6 0.040") IAW SRM 53-2-1 FIG 7 SHEET 1, 2, 5, SRM 53-4-1 FIG17A SHEET 2 ITEM "A".  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1, 2, 5, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  THIS IS A CLASS I TYPE REPAIR ( PERMANENT).  INITIAL INSP: 4.000 LANDING CYCLES, REPETITIVE: 4.000 LANCING CYCLES, REPLACEMENT: N/A, METHOD: EXT VISUAL, NEXT INSP: 32.448 LANDING CYCLES IAW SRM 53-2-1 FIG 5, TR NR 53-190 DATED 09-20-03.
